Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248073] of Ronen Plesser

Papers Published

  1. Kreuzer, M; McOrist, J; Melnikov, IV; Plesserd, MR, (0,2) Deformations of linear sigma models, Journal of High Energy Physics, vol. 2011 no. 7 (2011), pp. 044, ISSN 1126-6708 [1001.2104v2], [doi]
    (last updated on 2017/12/10)

    Abstract:
    We study (0,2) deformations of a (2,2) supersymmetric gauged linear sigma model for a Calabi-Yau hypersurface in a Fano toric variety. In the non-linear sigma model these correspond to some of the holomorphic deformations of the tangent bundle on the hypersurface. Combinatorial formulas are given for the number of these deformations, and we show that these numbers are exchanged by mirror symmetry in a subclass of the models. © SISSA 2011.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320